MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; SELF-RETAINING DRIVER SHAFT, 1/4 INCH QUICK-CONNECT

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; SELF-RETAINING DRIVER SHAFT, 1/4 INCH QUICK-CONNECT
Model Number 6067.0060
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a potential patient adverse effect had occurred involving an infection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not available for evaluation.The reported issues of infection at the site of the original implantation that led to the revision surgery, and tip damage on driver shafts while attempting removal of locking caps during the revision surgery.No images or parts were returned or available for return for evaluation.The creo threaded locking cap part 1067.0010 was assumed to be the locking cap involved since the screws were reported to be creo threaded.The exact cause for the infection, or the difficulty in removed the locking cap cannot be determined from the available evidence.Products are within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.The following sections were updated for this supplemental report: a2, a3, b4, g6, h6, h10.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
SELF-RETAINING DRIVER SHAFT, 1/4 INCH QUICK-CONNECT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22689826
Report Number3004142400-2025-00158
Device Sequence Number8268490
Product Code LXH
UDI-Device Identifier00889095167979
UDI-Public00889095167979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6067.0060
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale